We investigate half-lightlike submanifolds with planar normal sections of 4-dimensional pseudo-Euclidean space. We obtain necessary and sufficient conditions for a half-lightlike submanifold of R_2^4 such that it has degenerate or nondegenerate planar normal sections.
ERDOĞAN, FEYZA ESRA; GÜNEŞ, RIFAT; and ŞAHİN, BAYRAM
"Half-lightlike submanifolds with planar normal sections in R_2^4,"
Turkish Journal of Mathematics: Vol. 38:
4, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss4/13